Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 50, NWS Tampa Bay, FL

May 14, 2011Highlands County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 5:02 PM EDT for Highlands County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2011, 5:02 PM EDT (21:02 UTC)
Expired
May 14, 2011, 5:30 PM EDT
In force
28 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Highlands County, FL

The radar

The Melbourne radar (KMLB), 98 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WUUS52 KTBW 142102
SVRTBW
FLC055-142130-
/O.NEW.KTBW.SV.W.0050.110514T2102Z-110514T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
502 PM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HIGHLANDS COUNTY IN FLORIDA.

* UNTIL 530 PM EDT

* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAKE PLACID...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE PLACID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 2717 8138 2734 8146 2750 8120 2747 8116
      2745 8114 2742 8114 2740 8112 2739 8106
      2736 8103 2734 8104 2731 8102
TIME...MOT...LOC 2102Z 248DEG 23KT 2730 8131

$$
1 follow-up statement
214 
WWUS52 KTBW 142127
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EDT SAT MAY 14 2011

FLC055-142136-
/O.EXP.KTBW.SV.W.0050.000000T0000Z-110514T2130Z/
HIGHLANDS FL-
527 PM EDT SAT MAY 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HIGHLANDS COUNTY WILL
EXPIRE AT 530 PM EDT...

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE 
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL. 


LAT...LON 2717 8138 2734 8146 2750 8120 2747 8116
      2745 8114 2742 8114 2740 8112 2739 8106
      2736 8103 2734 8104 2731 8102
TIME...MOT...LOC 2126Z 248DEG 23KT 2736 8121

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, May 14, 12:46 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1246 PM EDT SAT MAY 14 2011

.SHORT TERM (TONIGHT-MONDAY)...
STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO
AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB
TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD
LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY.
A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND
GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT
AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON
HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO
VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE
DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER
ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON
MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE
SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF
COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST
FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING
AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND
12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE
BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE
UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY
AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE
SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING
SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND
THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE
MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE
COASTLINE.

.LONG TERM (MONDAY NIGHT-FRIDAY)...
A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND
SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF
NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY
FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST
WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF
HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE
TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY
NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS
TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH
TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT.

&&

.AVIATION...
MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO
PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES.
IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE
FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW
MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING
HOURS.

&&

.MARINE...
UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING
INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA
WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON
SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND
SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE
RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A
COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING.

&&

.FIRE WEATHER...
NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL
MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE
AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN
THE NORTHERN PORTIONS OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  72  85  68  83 /  30  10   0  20
FMY  73  88  68  86 /  30  20   0  20
GIF  69  85  65  84 /  30  10  10  30
SRQ  74  84  68  81 /  30  10   0  20
BKV  65  84  56  83 /  30  10   0  20
SPG  73  83  69  81 /  30  10   0  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...JOHNSON
LONG TERM...RUDE
AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
555 AM EDT SAT MAY 14 2011

FLZ039-042-043-048>052-055>057-060>062-065-142200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
555 AM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE
COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS.
THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST
AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO
FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL.

...RIP CURRENT IMPACT...
BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED
RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION
CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS
REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM
ALONE.

...WIND AND SEA IMPACT...
BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY
AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS.
THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY
KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF
IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION
BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER
INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY
HEAVY RAINFALL...GUSTY WINDS AND HAIL.

...WIND AND SEA IMPACT...
BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

PRC

In the hours before

Local storm report, May 14, 3:42 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
342 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             2 W SEBRING             27.49N 81.49W
05/14/2011  E1.00 INCH       HIGHLANDS          FL   PUBLIC

            THE PUBLIC REPORTED QUARTER TO GOLF BALL SIZED HAIL AT
            THE LAKESHORE MALL.

0115 PM     TSTM WND DMG     2 W SEBRING             27.49N 81.49W
05/14/2011                   HIGHLANDS          FL   PUBLIC

            THE PUBLIC REPORTED UP TO 6 TREES DOWN IN THE LAKESHORE
            MALL AREA.

&&

COLSON
Local storm report, May 14, 3:44 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     MARINE TSTM WIND SARASOTA BRADENTON AIRP 27.40N 82.55W
05/14/2011  M51 MPH          MANATEE            FL   ASOS

            THE ASOS AT THE SARASOTA-BRADENTON INTERNATIONAL AIRPORT
            MEASURED A WIND GUST OF 44 KNOTS.

&&

COLSON
Local storm report, May 14, 4:00 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
400 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     BUSHNELL                28.66N 82.11W
05/14/2011                   SUMTER             FL   LAW ENFORCEMENT

            SEVERAL REPORTS OF POWERLINES, A FEW TREES, AND SEVERAL
            LARGE TREE LIMBS DOWNED AROUND THE CITY OF BUSHNELL.

&&

COLSON
Local storm report, May 14, 4:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
442 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     MARINE TSTM WIND 2 S VENICE              27.07N 82.45W
05/14/2011  M52 MPH          SARASOTA           FL   C-MAN STATION

            THE C-MAN STATION AT VENICE BEACH MEASURED A WIND GUST OF
            45 KNOTS.

&&

COLSON
Special weather statement, May 14, 4:56 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
456 PM EDT SAT MAY 14 2011

FLZ052-056-057-060>062-065-142200-
DE SOTO-HARDEE-HIGHLANDS-POLK-CHARLOTTE-LEE-SARASOTA-
456 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
SARASOTA...LEE...CHARLOTTE...SOUTHEASTERN POLK...HIGHLANDS...
SOUTHEASTERN HARDEE AND DESOTO COUNTIES FOR A LINE OF STRONG
THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 600 PM EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 21
MILES NORTHEAST OF AVON PARK TO 11 MILES WEST OF BOCA GRANDE...OR
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF LAKE KISSIMMEE TO 18
MILES SOUTH OF ENGLEWOOD...MOVING SOUTHEAST AT 25 MPH WILL AFFECT
PORT CHARLOTTE...FORT OGDEN...AVON PARK AND ARCADIA.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2703 8127 2702 8156 2674 8156 2640 8191
      2655 8207 2645 8202 2643 8214 2653 8221
      2655 8221 2646 8212 2661 8214 2666 8217
      2657 8221 2687 8233 2785 8124 2767 8113
      2749 8120 2728 8099
TIME...MOT...LOC 2056Z 308DEG 22KT 2779 8123 2667 8238
Local storm report, May 14, 5:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
502 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     MARINE TSTM WIND CHARLOTTE COUNTY AIRPOR 26.92N 81.98W
05/14/2011  M44 MPH          CHARLOTTE          FL   ASOS

            THE ASOS AT THE CHARLOTTE COUNTY AIRPORT MEASURED A WIND
            GUST OF 38 KNOTS.

0450 PM     HAIL             3 SW LAKE PLACID        27.27N 81.40W
05/14/2011  M0.50 INCH       HIGHLANDS          FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED 1/2 INCH HAIL.

0447 PM     MARINE TSTM WIND CHARLOTTE COUNTY AIRPOR 26.92N 81.98W
05/14/2011  M46 MPH          CHARLOTTE          FL   ASOS

            THE ASOS AT THE CHARLOTTE COUNTY AIRPORT MEASURED A WIND
            GUST OF 40 KNOTS.

&&

COLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:43 AM EDTSpecial Weather StatementTBWLevy47 min
May 14, 12:29 PM EDTSpecial Weather StatementTBWHighlands46 min
May 14, 12:40 PM EDTSevere Thunderstorm WarningTBWHighlands35 min
May 14, 1:10 PM EDTSevere Thunderstorm WarningTBWHighlands35 min
May 14, 1:31 PM EDTSpecial Weather StatementTBWHighlands44 min
May 14, 1:40 PM EDTSpecial Marine WarningTBW35 min
May 14, 1:41 PM EDTSpecial Weather StatementTBWPinellas49 min
May 14, 1:42 PM EDTSpecial Weather StatementTBWLevy48 min
May 14, 1:54 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas36 min
May 14, 1:57 PM EDTSpecial Marine WarningTBW63 min
May 14, 2:11 PM EDTSpecial Marine WarningTBW94 min
May 14, 2:27 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pasco, Pinellas, Polk48 min
May 14, 2:47 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter58 min
May 14, 3:20 PM EDTSpecial Weather StatementTBWHillsborough, Manatee, Polk, Sarasota55 min
May 14, 3:41 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk, Sarasota34 min
May 14, 3:44 PM EDTSpecial Marine WarningTBW61 min
May 14, 3:53 PM EDTSevere Thunderstorm WarningTBWPolk37 min
May 14, 4:11 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more49 min
May 14, 4:37 PM EDTSpecial Marine WarningTBW53 min
May 14, 4:56 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Highlands, Lee64 min
May 14, 5:25 PM EDTSpecial Marine WarningTBW65 min
May 14, 6:39 PM EDTSpecial Weather StatementTBWLee36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.